PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 70 | 1 | 85-91
Tytuł artykułu

On addition of two distinct sets of integers

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
What is the structure of a pair of finite integers sets A,B ⊂ ℤ with the small value of |A+B|? We answer this question for addition coefficient 3. The obtained theorem sharpens the corresponding results of G. Freiman.
Słowa kluczowe
Czasopismo
Rocznik
Tom
70
Numer
1
Strony
85-91
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-05-06
poprawiono
1994-07-12
Twórcy
  • School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel-Aviv University, 69978 Tel-Aviv, Israel
  • 2/56 Smith Str., Wollongong, New South Wales 2000, Australia
Bibliografia
  • [1] G. Freiman, On addition of finite sets, I, Izv. Vyssh. Uchebn. Zaved. Mat. 1959 (6), 202-213.
  • [2] G. Freiman, Inverse problems of additive number theory, VI. On addition of finite sets, III, Izv. Vyssh. Uchebn. Zaved. Mat. 1962 (3), 151-157.
  • [3] M. Kneser, Abschätzung der asymptotischen Dichte von Summenmengen, Math. Z. 58 (1953), 459-484.
  • [4] M. Kneser, Ein Satz über abelschen Gruppen mit Anwendungen auf die Geometrie der Zahlen, Math. Z. 61 (1955), 429-434.
  • [5] J. Steinig, On Freiman's theorems concerning the sum of two finite sets of integers, in: Preprints of the conference on Structure Theory of Set Addition, CIRM, Marseille, 1993, 173-186.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav70i1p85bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.